# SDR DL72S951579

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139131
- Condition: Corroded
- Location: Fs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LOWER FUSELAGE SKIN AT STA 950D PLUS 10 BETWEEN STR 28R AND 27R.  A 1.625 INCH BY 3.125 INCH CUT OUT IN THE 0.150 INCH BONDED 2024-T3 CLAD SKIN WAS REQUIRED.  AN EXTERNAL REPAIR DOUBLER AND TRIPLER WILL BE INSTALLED PER DL ERA 301441-14.
